حمیدرضا رحیمی
حمیدرضا رحیمی
استاد ریاضی

مقالات چاپ شده در مجلات

  • 2017   The Nehari manifold approach for multiplicity of positive solutions to semilinear elliptic system involving multi-singular inverse square potentials with Sobolev critical exponent.
    Mathematical Science, DOI 10.1007/s40096-017-0228- ,
    A. Akhavan and H. Rahimi
  • 2017     Some Generalized Notions of Amenability Modulo an Ideal ,
  • International Journal of Analysis and Applications, Vol. 13 (2), 178-184.
    H Esmaili, H Rahimi
  • 2016     Steady laminar mixed convection stagnation-point flow of a nanofluid over
    a vertical permeable surface in the presence of a magnetic field ,
  • Journal of Applied Mechanics and Technical Physics, Vol. 57 (6), 1031-1041.
    H Tamim, S Dinarvand, R Hosseini, H Rahimi, I Pop
  • 2016     Approximate amenability modulo an ideal of Banach algebras ,
  • U.P.B. Sci. Bull., Series A, Vol. 78, Iss. 3.
    Hamidreza Rahimi and Afsaneh Soltani
  • 2016     Amenability Modulo an Ideal of Second Duals of Semigroup Algebras , Mathematics , 4, Vol. 3, Iss. 55.
    Hamidreza Rahimi and Khalil Nabizadeh
  • 2016     Algebraic cone b-metric spaces and its equivalence ,
  • Miskolc Mathematical Notes, Vol. 17 (2016), No. 1, pp. 553-560.
    Ghasem Soleimani Rad, Hamidreza Rahimi Stojan Radenovic
  • 2016     Generalized distance and new fixed point results,
  • Asian-European journal of mathematics, Vol. 9 No 2 .
    Hamidreza Rahimi, Ghasem Soleimani Rad and Poom Kumam
  • 2015     Common Fixed Point Results for Four Mappings on ordered vector metric
    spaces,
  • Filomat , 29:4 .
    Hamidreza Rahimia, Mujahid Abbasb and Ghasem Soleimani Rad
  • 2015     A generalized distance in a cone metric space and new common fixed point
    results,
  • U.P.B. Sci. Bull., Series A , Vol. 77, Iss. 2.
    Hamidreza Rahimi, Ghasem. Soleimani Rad and P. Kumam
  • 2015     A Note on Approximately Amenable Modulo an Ideal of Banach Algebras,
    Journal of New Researches in Mathematics, Vol.1, No.2.
    Hamidreza Rahimi and Afsaneh Soltani
  • 2015     Coupled fixed-Point results for T-contractions on cone metric spaces with
    Applications,
  • Mathematical Notes , Vol. 17 (2016), No. 1, pp. 553-560.
    Hamidreza Rahimi, Pasquale Vetro and Ghasem Soleimani Rad
  • 2015    A note on Amenability Modulo an Ideal of unital Banach algebras,
  • Journal of Mathematical Extension , Vol. 9, No. 1.
    Hamidreza rahimi and Elham Tahmasebi
  • 2015     Cone metric type space and new couple fixed point theorems,
  • Journal of Nonlinear Analysis and Optimization.
    Hamidreza Rahimi, Stojan Radenovich and Ghasem Soleimani Rad
  • 2014     Amenability and Contractibility Modulo an Ideal of Banach Algebras, Abstract and Applied Analysis, Volume 2014, Article ID 514761.
    Hamidreza Rahimi and Elham Tahmasebi
  • 2014     Triple fixed fixed point results for T-contractions on abstract metric spaces,
    Int. J. Analysis Appl, Vol 6, Nu 2 .
    Hamidreza Rahimi, Calogero Vetro, Mujahid Abbas and Ghasem soleimani Rad
  • 2014     The existence of fixed and periodic point theorems in cone metric type
    spaces,
  • Journal of nonlinear sciences and applications, Appl. 7 .
    Poom Kumam, Hamidreza Rahimi and Ghasem Soleimani Rad
  • 2014     Some relations between n-tuple fixed point and fixed point results,
  • RACSAM, Publish online: 2 oct .
    Ghasem Soleimani Rad and Satish Shukla and Hamidreza Rahimi
  • 2014     Fixed point theorems under c-distance in ordered cone metric space,
  • Int. J. Industrial Mathematics , Vol. 6, No. 2.
    Hamidreza Rahimi and Ghasem . Soleimani Rad
  • 2014     Amenability of semigroups and their algebras modulo a group congruence,
    Acta Math. Hungar , 144 (2) .
    Masoud Amini and Hamidreza Rahimi
  • 2014     Generalized frames for operators in Hilbert spaces,
  •  Infinite Dimensional Analysis, Quantum Probability and Related Topics , Vol. 17, No. 2 .
    Mohammad Sadegh Asgari and Hamidreza Rahimi
  • 2014     Ideal extension of semigroups and their compactifications,
  • Math Sci , 8:116.
    Hamidreza Rahimi
  • 2014     Coupled common fixed point theorems under weak contractions in cone
    metric Type Spaces,
  • Thai Journal of Mathematics, Vol 12, No 1.
    Hamidreza Rahimi, Ghasem Soleimani Rad and Poom Kumam
  • 2014     Hereditary properties of amenability modulo an ideal of Banach algebras ,
    J. linear Topol. Algeb , Vol. 03, No. 02.
    Hamidreza Rahimi and Elham tahmasebi
  • 2014     Common tripled fixed point results in cone metric type spaces,
  • Rend. Circ. Mat. Palermo, 19 May.
    Ghasem Soleimani Rad, Hassen Aydi, Poom Kumam and Hamidreza Rahimi
  • 2013    Common fixed point theorem and c-distance in ordered cone metric spaces,
  • Ukrainian Mathematical Journal, Vol. 65, No. 12 .
    Hamidreza Rahimi and GhasemSoleimani Rad​
  • 2013    Some common fixed point results for weakly compactible mapping in cone
    metric type spaces,
  • Miskolc Mathematical Notes, Vol. 14, No. 1.
    Hamidreza Rahimi, Pasqule Vetro and Ghasem Soleimani Rad
  • 2013     Fixed and periodic point theorems for T-contractions on cone metric spaces,
    Filomat, 27:5 .
    Hamidreza Rahimi, B. E. Rhoades, Stojan Radenovi and Ghasem Soleimani Radd
  • 2013     Quadrupled fixed point results in abstract metric spaces,
  • Comp. Appl. Math., Publish online: 30 oct .
    Hamidreza Rahimi, Stojan Radenovic, Ghasem Soleimani Rad and Poom Kumam
  • 2013     The generalized cubic functional equation and the stability of cubic Jordan
    −derivations,
  • Ann Univ Ferrara, 13 Jully .
    Abasalt Bodaghi, Mohsen Moosavi and Hamidreza Rahimi
  • 2013    Note on "Common Fixed Point Results for Noncommuting Mappings Without
    Continuity in Cone Metric Spaces"
  • Thai Journal of Mathematics, Vol.11 No. 3.
    Hamidreza Rahimi and Ghasem Soleimani Rad
  • 2012    New fixed and periodic point results on cone metric spaces,
  • J. Linear Topological Algebra, Vol. 01, No. 02.
    Hamidreza Rahimi and Ghasem Soleimani Rad
  • 2012    Function spaces of Rees matrix semigroups,
  • Bull. Iranian Math Soc, Vol. 38 No. 1 .
    Hamidreza Rahimi
  • 2012    Some fixed point results in metric type space,
  • J. Basic Appl. Sci. Res, 2 (9).
    Hamidreza Rahimi and Ghasem Soleimani Rad
  • 2012    On the Generality orthogonal Projections and e-Projections in Banach algebra,
    Advances in Pure Mathematics, 2.

    Hamidreza Rahimi, Mohammad .S. Asgari, Sara Karimizad
  • 2012    Function Spaces of Topological Inverse Semigroups,
  • J. Basic. Appl. Sci., 2.
    Hamidreza Rahimi and Mohammad. S. Asgari
  • 2011    Uniqueness and Existence of Solutions of the Periodic First-Order Fuzzy
    Differential Equation with Boundary Value Using Fixed Point Theorems,
    Aus. J. Basic Appl Sci, 6(6).
    Hamidreza Rahimi, Saeed Khezerloo and Masomeh Khezerloo
  • 2011    Approximating the Fuzzy Solution of the Non-linear Fuzzy Volterra Integrodifferential
    Equation Using Fixed Point Theorems, Int. Journal. Ind. Math,
    Vol. 3, No. 3.
    Hamidreza Rahimi, Saeed Khezerloo and Masomeh Khezerloo
  • 2011     Biprojectivity and weak amenability of Banach algebras,
  • Contemporary of Mathematics, American Math Soc.
    Hamidreza Rahimi, Majid Ghahramani and Sahar Moayeri
  • 2011     Convergence of the Fuzzy Sequence of Successive Approximations to a Fixed
    Point,
  • Iranian Journal Of optimazation.
    Hamidreza Rahimi, Saeed Khezerloo and Masomeh Khezerloo​
  • 2010    Some Results on Modular Hyperconvex Spaces,
  • Int. J. Industrial Math., Vol 1, No 4.
    Hamidreza Rahimi, Malihe Firooznasab
  • 2010    A Note On Modular Hyperconvex space,
  • Int. J. Industrial Math, Vol. 2, No.4.
    Hamidreza Rahimi, S. Sadeghi lemraski, Mohammad S. Asgari
  • 2010    Comment onâAI Frames of subspaces,
  • Int. J. Industrial Math, Vol. 2, No.1.
    Hamidreza Rahimi, Hamidreza Yousefinejad
  • 2005    Topological Tensor Products of Topological Semigroups and Their Compactifications,
    Scientiae Mathematicae Japonicae, Vol. 62, No. 1.
    Hamidreza Rahimi and Alireza Medghalchi
  • 2004    The Ideal Structure on the Topological Tensor Product ofTopological Semigroups,
    Int. J. App. Math, Vol. 15, No. 2.
    Hamidreza Rahimi and Alireza medghalchi​